Journal of Applied Mathematics and Physics

Vol.6 No.11(2018), Paper ID 88423, 17 pages

DOI:10.4236/jamp.2018.611185

 

Asymptotic Stability of the Dynamic Solution of an N-Unit Series System with Finite Number of Vacations

 

Abdugeni Osman, Abdukerim Haji, Askar Ablimit

 

College of Mathematics and System Sciences, Xinjiang University, Urumqi, China
College of Mathematics and System Sciences, Xinjiang University, Urumqi, China
School of Mathematics and Physics, Xinjiang Education Institute, Urumqi, China

 

Copyright © 2018 Abdugeni Osman, Abdukerim Haji, Askar Ablimit et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Osman, A. , Haji, A. and Ablimit, A. (2018) Asymptotic Stability of the Dynamic Solution of an N-Unit Series System with Finite Number of Vacations. Journal of Applied Mathematics and Physics, 6, 2202-2218. doi: 10.4236/jamp.2018.611185.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.